# SDR ASAA0946135

- Difficulty date: June 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69164971
- Condition: Cracked
- Location: Bs 747a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727A FRAME TO INTERCOSTAL ATTACH ANGLE CRACKED BETWEEN 25L AND 26L. REMOVED ANGLE, FABRICATED, LOCATED, DRILLED, TREATED, PRIMED, TOP COATED AND INSTALLED NEW ANGLE.
